MathSciNet Relay Station
MathSciNet bibliographic data
MR1078160 (92b:57003) 57M07 (20E08 57N10 57S25)
Gillet, Henri; Shalen, Peter B. Dendrology of groups in low ${\bf Q}$-ranks. J. Differential Geom. 32 (1990), no. 3, 605–712.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement